| Model Number |
1547-07-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Laxity (4526)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision of left attune revision total knee replacement.Patient underwent revision of left total knee replacement on (b)(6) 2021 to attune revision prosthesis, rp with stems and sleeves to both the tibia and femur.The patient has an underlying condition called charcot-marie-tooth disorder.Patient presented back to surgeon with instability and hyperextension of his left knee.Procedure performed today was revision of left attune revision prosthesis to lps distal femoral replacement.The tibial construct was assessed to be stable and was not revised.The femoral construct of femur, sleeve and stem was revised and a distal femoral replacement prosthesis was inserted.Doi: (b)(6) 2021.Dor: (b)(6) 2021, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.